# SDR MWEA97705

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 5910130387N
- Condition: Nicked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND NICKS AND GOUGES AFT OF AFT PRESS BULK TEE FIT.  MTC REPAIRED IAW SRM 53-01 FIG 1.
